posted Mon, 03/21/2016 - 06:16
1089
IGF High
ad
Hi,
I'm 51 years old, and my IGF 1 is 391.5 ng/ml.
I've been taking 4 IUs of AGH (novartis) every morning.
I am wondering if my test result is too high, and if i should be worried.
What are the side effects? Will these affect me over a short term, or only over an extended period of time?
Is this a concern in the short term?
Any help would be appreciated.
Thank you in advance.
- Bookmark
- 0
- 0
Great numbers as for me
Straight from google:
2. What signs and symptoms are seen with excess GH and IGF-1 production?
In a child, it is unusual tallness. With an adult, it may be more subtle: a larger nose, thicker lips, a more prominent jaw, or rings and shoes that no longer fit. Other signs and symptoms may include:
Deepened, husky voice
Enlarged organs (liver, heart, kidneys, and spleen)
Enlarged tongue
Erectile dysfunction
Fatigue
Headaches and visual disturbances
Joint pain and swelling
Menstrual cycle irregularities
Muscle weakness
Snoring
Sweating and body odor
Thickening of the skin, skin tags
Trapped nerves (Carpal tunnel syndrome)
I think of the enlarged organs that we see with bodybuilders on stage nowadays when I think of excess igf1. What sides have you experienced?